# SDR DL72K991607

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD AISLE EXIT LIGHT INOP, T/S SYSTEM FOUND RACK ASSY AND BATTERY INOP.  REPLACED BOTH SYSTEM, OPS NORMAL.
